# SDR C2XA98IA485

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RAMP SUPPORT WAS FOUND TO BE CORRODED AT FRAME 20 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT AND THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
